| Model Number |
DF23SH28K |
| Medical Device Problem Codes |
Fracture (1260); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.(expiry date: 06/2022).
Event or Problem Description
It was reported that during catheter placement procedure, the catheter sheath allegedly broken and rested on the adjacent sheath stop.It was further reported that the tunneler allegedly detached from the catheter.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned for evaluation, two electronic photos were provided for review.The investigation is inconclusive for the reported fracture and detachment issues as the venous distal end of the catheter appeared to be fully advanced on the tunneller barb in the provided photo.However, the provided photo itself is not enough to confirm the issue and the exact circumstances at the time of the reported event are unknown.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 06/2022).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description
It was reported that during catheter placement procedure, the catheter sheath allegedly broken and rested on the adjacent sheath stop.It was further reported that the tunneler allegedly detached form the catheter.The procedure was completed using another device.There was no reported patient injury.